Zu dem Satz von Krull-Remak-Schmidt-Azumaya.

Sigurd Elliger

Mathematische Zeitschrift (1970)

  • Volume: 115, page 227-230
  • ISSN: 0025-5874; 1432-1823

How to cite


Elliger, Sigurd. "Zu dem Satz von Krull-Remak-Schmidt-Azumaya.." Mathematische Zeitschrift 115 (1970): 227-230. <http://eudml.org/doc/171348>.

author = {Elliger, Sigurd},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {227-230},
title = {Zu dem Satz von Krull-Remak-Schmidt-Azumaya.},
url = {http://eudml.org/doc/171348},
volume = {115},
year = {1970},

AU - Elliger, Sigurd
TI - Zu dem Satz von Krull-Remak-Schmidt-Azumaya.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 227
EP - 230
KW - associative rings
UR - http://eudml.org/doc/171348
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.